Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 41, Number 2

All articles in this issue are freely accessible.

Buckling of columns and rearrangements of functions
David C. Barnes.
Quart. Appl. Math. 41 (1983), 169-180
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 719503
On the existence of the rates of stress and displacement for Prandtl-Reuss plasticity
Gabriele Anzellotti.
Quart. Appl. Math. 41 (1983), 181-208
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 719504
A nonlinear diffusion equation arising in the study of soft tissue
Mark H. Holmes.
Quart. Appl. Math. 41 (1983), 209-220
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 719505
A note on the mathematical formulation of the problem of numerical coordinate generation
Z. U. A. Warsi.
Quart. Appl. Math. 41 (1983), 221-236
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 719506
Explicit solutions to phase change problems
A. D. Solomon, D. G. Wilson and V. Alexiades.
Quart. Appl. Math. 41 (1983), 237-243
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 719507
Alternative variational formulations for first order partial differential systems
Nima Geffen.
Quart. Appl. Math. 41 (1983), 245-252
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 719508
A hyperbolic Stefan problem
L. M. De Socio and G. Gualtieri.
Quart. Appl. Math. 41 (1983), 253-259
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 719509
The solitary wave with surface tension
A. E. Green.
Quart. Appl. Math. 41 (1983), 261-262
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 719510

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website